MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC WIRE GUIDE/2 HOLES 12.0/3.2MM FOR SUPRAPATELLAR; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC WIRE GUIDE/2 HOLES 12.0/3.2MM FOR SUPRAPATELLAR; NAIL, FIXATION, BONE
Model Number 03.010.433
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure on an unknown date, the suprapatellar blue handled was over torqued and the guide was bent in the process.The surgeon wanted the whole entire construct replaced after the procedure.Another set was brought in the room the compensate of the bent guide construct.Procedure was completed with no delay.There was no patient consequence.This report is for a wire guide/2 holes 12.0/3.2mm for suprapatellar.This is report 4 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: date of event is an unknown date in 2022.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
WIRE GUIDE/2 HOLES 12.0/3.2MM FOR SUPRAPATELLAR
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13604329
Report Number2939274-2022-00672
Device Sequence Number5856891
Product Code JDS
UDI-Device Identifier10886982068743
UDI-Public(01)10886982068743
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.433
Device Catalogue Number03.010.433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2022
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12.0 PROTECTION SLV STR FOR 8-11 NAILS; 12.0 PROTECTION SLV STR FOR 8-11 NAILS; 12.0MM TROCAR/PEEK FOR SUPRAPATELLAR; 12.0MM TROCAR/PEEK FOR SUPRAPATELLAR; HNDL FOR PROTEC SLVS FOR SUPRAPATELLAR; HNDL FOR PROTEC SLVS FOR SUPRAPATELLAR; WIRE GUIDE/2 H 12.0/3.2 SUPRAPATELLAR
Patient SexUnknown